MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR995
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); No Information (3190)
Date of Event 09/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If additional information if received a supplemental report will be sent.
 
Event or Problem Description
Medtronic received information that approximately four years and nine months post implant of this bioprosthetic valve, the valve was replaced valve-in-valve with a medtronic transcatheter valve for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Additional information was received indicating that the bioprosthetic valve was replaced due to calcification.No further adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information was received with the patient weight.If information is provided in the future, a supplemental report will be issued.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6970418
Report Number2025587-2017-01903
Device Sequence Number18855393
Product Code LWR
UDI-Device Identifier00643169002098
UDI-Public00643169002098
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2017
Device Model NumberFR995
Device Catalogue NumberFR995-19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer10/30/2017
10/30/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date10/30/2017
10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient Weight52